Multiplicative orders of elements in Conway's towers of finite fields

dc.contributor.authorPopovych, R.
dc.date.accessioned2023-02-23T19:38:09Z
dc.date.available2023-02-23T19:38:09Z
dc.date.issued2018
dc.description.abstractWe give a lower bound on multiplicative orders of certain elements in defined by Conway towers of finite fields of characteristic 2 and also formulate a condition under that these elements are primitive.uk_UA
dc.identifier.citationMultiplicative orders of elements in Conway's towers of finite fields / R. Popovych // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 137-146. — Бібліогр.: 14 назв. — англ.uk_UA
dc.identifier.issn1726-3255
dc.identifier.other2010 MSC: 11T30.
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/188353
dc.language.isoenuk_UA
dc.publisherІнститут прикладної математики і механіки НАН Україниuk_UA
dc.relation.ispartofAlgebra and Discrete Mathematics
dc.statuspublished earlieruk_UA
dc.titleMultiplicative orders of elements in Conway's towers of finite fieldsuk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
11-Popovych.pdf
Розмір:
330.17 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
817 B
Формат:
Item-specific license agreed upon to submission
Опис: